# SDR ASOA2018091885200

- Difficulty date: September 8, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,908 hours, 34,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LOWER SKIN AT LOCATION K WAS DENTED APPROX .739 INCHES BY .070 INCHES DEEP. PERFORMED A MAJOR REPAIR TO RIGHT INBOARD FLAP LOWER SKIN IAW SRM 57-52-00.
